# SDR QXEA9901476

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SKIN STIFFENER IN LEFT WHEEL WELL ABOVE AFT LUG OF MAIN LANDING GEAR SHOCK STRUT IS CRACKED.  REPAIRED IAW FOKKER SRM 51-30-01.
